# SDR UALA2011092805242

- Difficulty date: September 26, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 43,661 hours, 11,400 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS LEFT SIDE AISLE ARE ON.  CYCLING SWITCH DOES NOT HELP,  AT SEAT 12A.  REPLACED SMALL DAMAGED CONNECTOR NEAR SIDE PANEL GRILL.  TESTED OKAY.
